| Model Number |
2B8071 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a vial-mate adapter leaked around the adapter and down the glass vial during use.The device contained 3g ampicillin sulbactam.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
B3: the event occurred during an unspecified date of april 2024.D4: lot #: the customer reported the lot number as 2311164us; however, this is not a valid baxter lot number.D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: the device was not returned and the valid lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.